# SDR ASOA200801723

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 21,824 hours, 17,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON FINAL APPROACH TO RUNWAY 27 (24DEG) MISSED APPROACH FLAPS FAIL APPROACH CW LANDED SAFELY OUT 25 ALT 2300, EMERGENCY DECLARED.
